I've got sinus infection, and am on day 3 of antibiotics. Ive been taking paracetamol, but for doses over 24 hours just isn't enough. Im mostly okay during the day but the pain flares in the late afternoon and evening. Paracetamol does dampen it down but I'm not getting 4-6 hours relief, its more like 2 hours.
Can I take ibuprofen in between paracetamol? So paracetamol at 4pm, ibuprofen at 6/7ish, paracetamol at 9, and so on? Max dose is 8 tablets in 24 hours for both. I'm right in that they're different types so can be used together? Advice gratefully received.